# SDR AU001275

- Difficulty date: October 25, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING FORWARD AND AFT SPARS CONTAINED PITTING CORROSION IN AREA BETWEEN RIB NR 13 AND RIB NR 18.
